# SDR 03FDEA00741

- Difficulty date: May 16, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N395FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46629
- Aircraft time: 70,085 hours, 28,393 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sleeve
- Condition: Broken
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG TRUCK BEAM OUTBOARD PIVOT BORE SLEEVE IS BROKEN AS VIEWED IN FWD AND AFT OUTBOARD BEAM ASSY.   BORES.  05/29/03    A.M.M. 32-12-01-2 - SHOWS WASHER BETWEEN FLANGE BUSHINGS, WASHER AND MATING SURFACE AS BUSHING IS WHAT APPEAR TO BE A CHANK ON BUSHING.  NO CRACK CONDITION EXIST.
